# SDR HEEA061807

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 2312 · VHF Communications System
- Part: Nav Comm
- Part number: 069102525
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLUME CONTROL IS WEAK AND INTERMITTENT.
